Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Nausea, stomach pain, increased pulse rate, yellow vomit, due to stress. Treatment?

I have been having digestive issues for the last couple months. I believe part of it is due to stress , but I am not sure. I am constantly nauseus, and have pain in my stomach that has always been there on and off. I noticed that when my heart beat starts beating fast I instantly get sick. My vomit is normally made of salvia, and yellow coloring like in eggs . What is wrong with me
Asked On : Sat, 22 Sep 2012
Answers:  2 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response

Welcome to HealthcareMagic Public Forum

Yes your symptoms appear to related to stress and anxiety. It also lead to increase acidity which can lead to acidity and nausea. So, you also need assessment for that.

For stress and anxiety assessment and treatment, you can visit nearby psychiatrist. Apart from that take healthy diet and do aerobic exercise regularly.

I hope this information has been both informative and helpful for you.
Wish you Good Health.

Dr. Ashish Mittal
Answered: Sat, 22 Sep 2012
I find this answer helpful
Emergency Medicine Specialist Dr. R.A. Singh's  Response
Dear Ang, hello.
Anxiety and stress affects your body in different ways, one of them is affect on your digestive system like gastritis, etc. Continuous stress result in increased acid secretion in stomach. This can result in nausea and vomiting.
You should take antacids and antiemetics under medical supervision. This should cure your stomach pain and vomiting episodes. But you should avoid stress.
Also get yourself investigated for Liver Function Test (LFT).
I hope this is helpful for you.
Thanks and lead a stress free life.
Answered: Sat, 22 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor